Show simple item record

dc.contributor.authorHbid, My Lhassan ( )
dc.contributor.authorQesmi, Redouane ( Orcid Icon 0000-0001-9213-5313 )
dc.date.accessioned2021-07-21T14:02:27Z
dc.date.available2021-07-21T14:02:27Z
dc.date.issued2006-11-09
dc.identifier.citationHbid, M. L., & Qesmi, R. (2006). Periodic solutions for functional differential equations with periodic delay close to zero. Electronic Journal of Differential Equations, 2006(141), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14014
dc.description.abstract

This paper studies the existence of periodic solutions to the delay differential equation

ẋ(t) = ƒ(x(t - μτ(t)), ɛ).

The analysis is based on a perturbation method previously used for retarded differential equations with constant delay. By transforming the studied equation into a perturbed non-autonomous ordinary equation and using a bifurcation result and the Poincaré procedure for this last equation, we prove the existence of a branch of periodic solutions, for the periodic delay equation bifurcating from μ = 0.

dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDifferential equationen_US
dc.subjectPeriodic delayen_US
dc.subjectBifurcationen_US
dc.subjecth-asymptotic stabilityen_US
dc.subjectPeriodic solutionen_US
dc.titlePeriodic solutions for functional differential equations with periodic delay close to zeroen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record